# SDR SWAA2022082329706

- Difficulty date: July 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/S 312 TO 328 LEFT BUT LINE 47 INTERCOSTAL IS CRACKED / [01] INSTALLED EWIS PROTECTION AT AREA B/S 312 TO 328 LEFT BUT LINE 47 IN REF AMM 20-60-07-913-801;[02] REMOVED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-05-0G-0;[04] VERIFIED STEPS 1; 2 AND 3  OK TO TREAT AND PRIME HOLES;[05] TREATED AND APPLIED PRIMER AT NEW INTERCOSTAL IN REF SRM 51-40-02-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL INTERCOSTAL;[08] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-02-0G-0 AND DW # 143A5400;[09] VERIFIED STEP 8;[10] OK TO REMOVE EWIS;[11] REMOVED EWIS PROTECTION AT AREA B/S 312 TO 328 LEFT BUT LINE 47 IN REF AMM 20-60-07-913-801;[12] INSTALLED EWIS PROTECTION AT AREA B/S 312 TO 328 LEFT BUT LINE 47 IN REF AMM 20-60-07-913-801;REMOVED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-05-0G-0;INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE FS 312-328 LBL 47' IN REF SRM 51-40-02-0G-0 AND DW # 143A5400 AND REMOVED EWIS PROTECTION AT AREA B/S 312 TO 328 LEFT BUT LINE 47 IN REF AMM 20-60-07-913-801;[13] VERIFIED STEP 11 AND 12
